# SDR GTIA2018092402855

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 6,356 hours, 2,828 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTED FUMES IN  BACK CABIN AFTER LANDING. ACTUAL EVENT OFF AND ON OCCURED ON FINAL APPROACH NO FUMES AFTER LANDING PRESENT. OPERATED PACK ISOLATED WITH ENG RUNNING PER AMM 71-00-00 860-8236-A. UNABLE TO DUPLICATE ODOR.
